MathSciNet Relay Station
MathSciNet bibliographic data
MR2231875 35J25 (35B45 35B65 35J70)
Gutiérrez, Cristian E.; Tournier, Federico $W^{2,p}$-estimates for the linearized Monge-Ampère equation. Trans. Amer. Math. Soc. 358 (2006), no. 11, 4843–4872.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement